Social Anxiety Support Forum banner

1 - 2 of 2 Posts

·
Registered
Joined
·
333 Posts
Discussion Starter #1
Do any of these meds increase sweating?

Dexedrine, Lamotrogine, clonazepam

I have been sweating more lately, and I have no explanation for it. My doctor thinks it is stress?

I am on 40mg of dexedrine (recent increase) clonazepam (.5 new med, not every day) It can't be the lamotrogine because I've been on that for years already. Maybe it is not the meds, but I don't think it is stress either. I have been more stressed in my life than this! It's not that I'm soaking in sweat or anything like that. But I've been more self-conscious of body odor lately. Before I didn't need much anti-perspirant at all, and even if I sweat, there was no odor. I have noticed an odor sometimes even with that clinical strength stuff I tried and it is really freaking me out! My docor isn't taking me seriously. She said to wear layers and shower every day. I shower twice a day, I really do not think this is a hygiene problem. hehe I really want to figure out what is wrong and want to rule out the meds. I couldn't find anything that said sweating was a side effect, but figured if it is, one of you would know? She gave me an rx for drysol "if it will make you feel better, you can try this", but I would really like to know what is causing this sweating!
 

·
Registered
Joined
·
333 Posts
Discussion Starter #2
hmm I guess dexedrine is listed as a less common side effect on some sites.
 
1 - 2 of 2 Posts
Top